# SDR CALA0400407

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 49,463 hours, 25,990 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547534
- Condition: Gouged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE RIBS (4 EACH) DAMAGED AT LOWER AFT EDGE.  FIRST FOUR RIBS FROM INBOARD SIDE.  TRIMMED OUT DAMAGED AREA ON ALL FOUR RIB WEBS.  FABRICATED AND INSTALLED DOUBLERS AND FILLERS TO ALL FOUR RIBS PER SRM 51-70-13.
